Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

How to taper Staterra dosage?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6117 Questions
Question
I want to stop my Staterra. Do I need to taper the dose?
Posted Wed, 5 Mar 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: NO, no need for tapering. Detailed Answer: Hi and thank you so much for this query. There is no need to taper before discontinuing staterra. However, I always advice clients to talk to their treating doctors before stopping their medications. This drug has no withdrawal effects if stopped abruptly. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor